# SDR ASAA2021112136667

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 41,051 hours, 11,707 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DE805718H
- Condition: Damaged
- Location: #1 Engine
- Part time: 41,046 hours, 11,706 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FAN BLADE LUBE ON THE #1 ENGINE MATED BLADES #10 AND 22 HAVE CHIPPED CU-NI-IN COATING OUTSIDE OF AREA X. REF B737-800 AMM 72-21-02-200-801-F00. GROUNDED - YES. REPLACED FAN BLADE #10 AND #22 ON ENG #1 REF T/C 78472010.
